# SDR IPXA2022071184029

- Difficulty date: June 23, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N290UP
- Make and model: Doug MD-11F
- Aircraft serial: 48456
- Aircraft time: 106,432 hours, 20,716 cycles
- System (JASC): 5700 · Wing Structure
- Part: Former
- Part number: ARB29314
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CR/H WING FIXED L/E FORMER IS CRACKED AT STA. XOS. 584.0.REPAIRED CRACKED R/H WING FIXED L/E FORMER AT STA. XOS. 584.0 IAW SRM 57-00-00 REPAIR GENERAL FIG. 204. (MAJOR)
